MathSciNet Relay Station
MathSciNet bibliographic data
MR2327113 65H10
Darvishi, M. T.; Barati, A. A fourth-order method from quadrature formulae to solve systems of nonlinear equations. Appl. Math. Comput. 188 (2007), no. 1, 257–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement